Alert archive / Idaho / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Aug 5, 2015, 2:42 PM MDT for 10 counties in Idaho. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2015, 2:42 PM MDT (20:42 UTC)
- Expired
- Aug 5, 2015, 3:30 PM MDT
- In force
- 48 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
Counties Bannock County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID, Teton County, ID
The radar
The Pocatello radar (KSFX), 61 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 2:55 PM MDT | TSTM WND DMG | Shelley, ID | KIDK TV SHARED IMAGES OF POTATO CROP DAMAGE FROM WIND RAIN AND HAIL - CROPS ARE FLATTENED |
| Aug 5, 2:55 PM MDT | TSTM WND GST 72 | 11 W Osgood, ID | MEASURED AT THE KETTLE BUTTE INL SITE AT 255PM MDT THIS AFTERNOON. |
| Aug 5, 2:56 PM MDT | TSTM WND GST 55 | 1 Sse Blackfoot, ID | ESTIMATED WIND GUST FROM THE SSW AT 55MPH WITH RAIN |
| Aug 5, 3:04 PM MDT | HAIL 0.75 | Idaho Falls, ID | DIME TO PENNY SIZE HAIL REPORTED IN IDAHO FALLS VIA OFFICE TWITTER ACCOUNT. |
| Aug 5, 3:15 PM MDT | FUNNEL CLOUD | 5 Nne Idaho Falls, ID | FUNNEL SIGHTED AT TIME OF REPORT. HALF INCH RAINFALL IN 15 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 1:37 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 8.7 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3490 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
935
WUUS55 KPIH 052042
SVRPIH
IDC005-011-019-023-029-033-043-051-065-081-052130-
/O.NEW.KPIH.SV.W.0073.150805T2042Z-150805T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
242 PM MDT WED AUG 5 2015
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BINGHAM COUNTY IN SOUTHEASTERN IDAHO...
JEFFERSON COUNTY IN SOUTHEASTERN IDAHO...
NORTH CENTRAL BANNOCK COUNTY IN SOUTHEASTERN IDAHO...
NORTHWESTERN CARIBOU COUNTY IN SOUTHEASTERN IDAHO...
SOUTHEASTERN CLARK COUNTY IN EASTERN IDAHO...
SOUTHWESTERN FREMONT COUNTY IN SOUTH CENTRAL IDAHO...
SOUTHEASTERN BUTTE COUNTY IN CENTRAL IDAHO...
BONNEVILLE COUNTY IN SOUTHEASTERN IDAHO...
MADISON COUNTY IN SOUTHEASTERN IDAHO...
SOUTHWESTERN TETON COUNTY IN EASTERN IDAHO...
* UNTIL 330 PM MDT
* AT 240 PM MDT...DOPPLER RADAR AND AREA OBSERVATIONS INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF SOUTHEAST INL TO NEAR GOSHEN TO
NEAR FORT HALL MOUNT PUTNAM...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...REXBURG...BLACKFOOT...RIGBY...SWAN VALLEY...
TERRETON...GOSHEN...RIRIE RESERVOIR...WAYAN...
NORTHERN PALISADES RESERVOIR...NORTHERN BLACKFOOT RESERVOIR...
AMMON...SHELLEY...SUGAR CITY...MENAN...RIRIE AND ROBERTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...SMALL HAIL... DEADLY
LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING WINDS UP TO 65 MPH. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4297 11127 4292 11238 4328 11271 4354 11318
4406 11203 4343 11106
TIME...MOT...LOC 2040Z 255DEG 47KT 4361 11249 4326 11203 4299 11218
$$
JKEYES2 follow-up statements
821
WWUS55 KPIH 052055
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
255 PM MDT WED AUG 5 2015
IDC005-011-019-023-029-033-043-051-065-081-052130-
/O.CON.KPIH.SV.W.0073.000000T0000Z-150805T2130Z/
BINGHAM ID-JEFFERSON ID-BANNOCK ID-CARIBOU ID-CLARK ID-FREMONT ID-
BUTTE ID-BONNEVILLE ID-MADISON ID-TETON ID-
255 PM MDT WED AUG 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR BINGHAM...JEFFERSON...NORTHEASTERN BANNOCK...NORTH CENTRAL
CARIBOU...SOUTHEASTERN CLARK...SOUTHWESTERN FREMONT...SOUTHEASTERN
BUTTE...BONNEVILLE...MADISON AND SOUTHWESTERN TETON COUNTIES...
AT 254 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
SOUTHWEST OF ROBERTS TO BONE TO 9 MILES NORTH OF CHESTERFIELD
RESERVOIR...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...REXBURG...BLACKFOOT...RIGBY...SWAN VALLEY...TERRETON...
GOSHEN...LORENZO...RIRIE RESERVOIR...WAYAN...NORTHERN PALISADES
RESERVOIR...NORTHERN BLACKFOOT RESERVOIR...AMMON...SHELLEY...IONA...
SUGAR CITY...UCON...MENAN...RIRIE AND ROBERTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DEADLY LIGHTNING AND
VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF WINDS 55 TO 65 MPH. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4297 11127 4299 11200 4323 11252 4354 11318
4406 11203 4343 11106
TIME...MOT...LOC 2054Z 245DEG 46KT 4366 11230 4331 11184 4304 11199
$$
JKEYES053
WWUS55 KPIH 052112
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
312 PM MDT WED AUG 5 2015
IDC005-023-033-052120-
/O.CAN.KPIH.SV.W.0073.000000T0000Z-150805T2130Z/
BANNOCK ID-CLARK ID-BUTTE ID-
312 PM MDT WED AUG 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BANNOCK...
SOUTHEASTERN CLARK AND SOUTHEASTERN BUTTE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4299 11195 4336 11223 4367 11250 4406 11203
4343 11106 4297 11127
TIME...MOT...LOC 2110Z 245DEG 46KT 4374 11205 4339 11159 4312 11174
$$
IDC011-019-029-043-051-065-081-052130-
/O.CON.KPIH.SV.W.0073.000000T0000Z-150805T2130Z/
BINGHAM ID-JEFFERSON ID-CARIBOU ID-FREMONT ID-BONNEVILLE ID-
MADISON ID-TETON ID-
312 PM MDT WED AUG 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN BINGHAM...EASTERN JEFFERSON...NORTH CENTRAL
CARIBOU...SOUTHWESTERN FREMONT...BONNEVILLE...MADISON AND
SOUTHWESTERN TETON COUNTIES...
AT 310 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR MENAN
TO 11 MILES NORTHEAST OF BONE TO 15 MILES NORTHWEST OF BLACKFOOT
RESERVOIR...MOVING NORTHEAST AT 55 MPH.
IN ADDITION...70 TO 73 MPH WINDS WERE REPORTED ON TOP OF KETTLE
BUTTE.
WINDS ON THE VALLEY FLOOR HAVE BEEN REPORTED UP TO 65 MPH RECENTLY.
LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...REXBURG...RIGBY...SWAN VALLEY...RIRIE RESERVOIR...
WAYAN...GOSHEN...LORENZO...NORTHERN PALISADES RESERVOIR...NORTHERN
BLACKFOOT RESERVOIR...AMMON...SHELLEY...IONA...SUGAR CITY...UCON...
MENAN...RIRIE...ROBERTS...FIRTH AND LEWISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DEADLY LIGHTNING AND
VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4299 11195 4336 11223 4367 11250 4406 11203
4343 11106 4297 11127
TIME...MOT...LOC 2110Z 245DEG 46KT 4374 11205 4339 11159 4312 11174
$$
JKEYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 12:49 PM MDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 5, 12:49 PM MDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 1249 PM MDT WED AUG 5 2015 .DISCUSSION...DISTURBANCE OVER NORTHERN NEVADA AND SOUTHWESTERN IDAHO APPROACHING SOUTHEAST IDAHO THIS AFTERNOON AND EVENING. DISTURBANCE HAS GOOD SUPPORT FOR VIGOROUS STORM DEVELOPMENT...INCLUDING WIND GUSTS OF 50 TO 60 MPH AND HEAVY RAIN SHOWERS. FAVORED AREAS FOR HEAVY SHOWERS INCLUDE THE SOUTH CENTRAL AND CARIBOU HIGHLANDS AND PORTIONS OF THE CENTRAL MOUNTAINS....ALTHOUGH STORM CELLS COULD EASILY CROSS THE SNAKE PLAIN. DISTURBANCE TRACKS TOWARDS ISLAND PARK THROUGH ABOUT MIDNIGHT. THURSDAY WILL BE MOSTLY SUNNY DAY. THE NEXT DISTURBANCE IS POSSIBLY APPROACHING A BIT QUICKER AND ARRIVING LATE FRIDAY AFTERNOON THROUGH SATURDAY. POPS WERE INCREASE FOR THE OVERNIGHT HOURS INTO EARLY SATURDAY MORNING AS A RESULT. NO SIGNIFICANT CHANGES WERE MADE FOR SUNDAY THROUGH TUESDAY AS THIS AREA REMAINS BETWEEN A TROUGH OF LOW PRESSURE OFF WASHINGTON AND RIDGING TOWARD FOUR CORNERS AREA WITH SOME HINT OF MONSOON MOISTURE SLIPING NORTH TO IDAHO. RS && .AVIATION...SHOWERS AND STORMS SHOULD CLEAR EASTERN IDAHO A LITTLE AFTER MIDNIGHT. UNTIL THEN...EXPECT ACTIVITY THAT COULD PRODUCE WINDS OVER 50KTS AT TIMES ALONG WITH SMALL HAIL AND HEAVY RAIN. WE COULD SEE REDUCED VISIBILITY IN RAIN OR BLOWING DUST AND CEILINGS BRIEFLY DROPPING TO MVFR. TOMORROW WILL BE VFR WITH AFTERNOON WINDS 15-25KTS WITH HIGHER GUSTS. KEYES && .FIRE WEATHER...RED FLAG WARNINGS WILL REMAIN IN EFFECT AS NUMEROUS SHOWERS AND THUNDERSTORM CONTINUE TO ROLL ACROSS EASTERN IDAHO. THE THREAT FOR DOWNBURST WINDS OVER 60MPH HAS INCREASED TODAY BUT SO HAS THE THREAT OF HAIL AND HEAVY RAIN WHICH COULD IMPACT CREWS OUT ON ANY FIRES. WE QUICKLY CLEAR OUT OVERNIGHT AND WILL SEE A DRY BUT BREEZY THURSDAY. WIND GUSTS OF 25-35MPH ARE FORECAST BUT WE SHOULD NOT SEE RED FLAG CONDITIONS...AT LEAST WIDESPREAD...AS THE HUMIDITY WILL NOT BE DROPPING THAT LOW. SHOWERS AND STORMS RETURN FOR FRIDAY AFTERNOON AND THE WEEKEND. WE SHOULD SEE ANOTHER EVENT WITH A MIX OF WET AND DRY STORMS ESPECIALLY FRIDAY. SATURDAY MAY ACTUALLY BE TOO CLOUDY TO SPAWN ENOUGH LIGHTNING TO WARRANT RED FLAG WARNINGS...BE WILL BE MONITORING TO SEE HOW THINGS EVOLVE. KEYES && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR IDZ410-413-425- 427. &&
In the hours before
Local storm report, Aug 5, 9:41 AM MDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
941 AM MDT WED AUG 5 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL 9 S BIG SPRINGS 44.37N 111.28W
08/05/2015 M0.25 INCH FREMONT ID TRAINED SPOTTER
HEAVIER RAIN MIXED WITH SMALL HAIL AT THE
BOY SCOUT CAMP.
&&
JKEYESSpecial weather statement, Aug 5, 12:38 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1238 PM MDT WED AUG 5 2015
IDZ017-021-031-051915-
EASTERN MAGIC VALLEY ID-BIG AND LITTLE WOOD RIVER REGION ID-
LOWER SNAKE RIVER PLAIN ID-
1238 PM MDT WED AUG 5 2015
...WINDS IN EXCESS OF 40 MPH FOR LINCOLN...SOUTHEASTERN BLAINE...
NORTH CENTRAL CASSIA...NORTHWESTERN POWER AND MINIDOKA COUNTIES UNTIL
115 PM MDT...
AT 1233 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF SHOSHONE
TO 13 MILES SOUTHEAST OF RICHFIELD TO BURLEY...AND MOVING NORTHEAST
AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BURLEY...RUPERT...HEYBURN...CAREY...LAKE WALCOTT...PAUL...
RICHFIELD...MINIDOKA...CRATERS OF THE MOON...PILAR BUTTE AND KIMAMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4246 11382 4290 11399 4304 11451 4342 11385
4325 11325 4275 11305
TIME...MOT...LOC 1833Z 236DEG 36KT 4305 11437 4293 11394 4256 11380
JKEYESSpecial weather statement, Aug 5, 1:38 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 138 PM MDT WED AUG 5 2015 IDZ022-052030- SOUTH CENTRAL HIGHLANDS ID- 138 PM MDT WED AUG 5 2015 ...HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH AFFECTING SOUTHEASTERN CASSIA AND WEST CENTRAL ONEIDA COUNTIES UNTIL 230 PM MDT... AT 137 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF ALMO...MOVING NORTHEAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MALTA...ALMO...BRIDGE...IDAHOME AND EASTERN CITY OF ROCKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4249 11334 4226 11299 4199 11327 4199 11373 TIME...MOT...LOC 1937Z 229DEG 32KT 4201 11350 AD
Local storm report, Aug 5, 2:22 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
222 PM MDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST 3 W TABER 43.32N 112.69W
08/05/2015 M64 MPH BINGHAM ID MESONET
MEASURED AT THE TABER INL SITE.
&&
ADESMETLocal storm report, Aug 5, 2:25 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
225 PM MDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM TSTM WND GST 10 WSW BLACKFOOT 43.14N 112.53W
08/05/2015 E50 MPH BINGHAM ID TRAINED SPOTTER
VERY HEAVY RAIN
&&
VPRESTONLocal storm report, Aug 5, 2:31 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
231 PM MDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND GST 11 NW BLACKFOOT 43.29N 112.51W
08/05/2015 E40 MPH BINGHAM ID TRAINED SPOTTER
ESTIMATED WIND GUST IS 40 MPH OR GREATER.
&&
GWICKLUNThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 6:32 PM MDT | Special Weather Statement | PIH | Cassia | 43 min |
| Aug 4, 7:00 PM MDT | Special Weather Statement | PIH | Bingham | 45 min |
| Aug 4, 7:17 PM MDT | Special Weather Statement | PIH | Power | 58 min |
| Aug 4, 7:44 PM MDT | Special Weather Statement | PIH | Power | 46 min |
| Aug 4, 8:54 PM MDT | Special Weather Statement | PIH | Blaine | 51 min |
| Aug 4, 9:44 PM MDT | Special Weather Statement | PIH | Blaine | 46 min |
| Aug 4, 10:29 PM MDT | Special Weather Statement | PIH | Butte | 46 min |
| Aug 4, 10:36 PM MDT | Special Weather Statement | PIH | Bingham | 39 min |
| Aug 5, 12:38 PM MDT | Special Weather Statement | PIH | Lincoln, Minidoka | 37 min |
| Aug 5, 1:16 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Blaine, Bonneville, Butte, Cassia and 3 more | 44 min |
| Aug 5, 1:38 PM MDT | Special Weather Statement | PIH | Cassia | 52 min |
| Aug 5, 1:57 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Blaine, Bonneville, Butte, Caribou and 2 more | 48 min |
| Aug 5, 2:25 PM MDT | Flash Flood Warning | PIH | Cassia, Oneida | 3 hr |
| Aug 5, 2:43 PM MDT | Severe Thunderstorm Warning | PIH | Cassia, Oneida, Power | 47 min |
| Aug 5, 3:19 PM MDT | Special Weather Statement | PIH | Teton | 41 min |
| Aug 5, 3:19 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Oneida, Power | 41 min |
| Aug 5, 3:24 PM MDT | Severe Thunderstorm Warning | PIH | Bonneville, Clark, Fremont, Jefferson, Madison, Teton | 51 min |
| Aug 5, 3:27 PM MDT | Tornado Warning | PIH | Bonneville, Jefferson, Madison, Teton | 48 min |
| Aug 5, 3:39 PM MDT | Special Weather Statement | PIH | Butte | 51 min |
| Aug 5, 4:11 PM MDT | Special Weather Statement | PIH | Cassia | 49 min |
| Aug 5, 4:18 PM MDT | Special Weather Statement | PIH | Fremont, Teton | 42 min |
| Aug 5, 4:27 PM MDT | Special Weather Statement | PIH | Bear Lake, Franklin | 48 min |
| Aug 5, 4:49 PM MDT | Special Weather Statement | PIH | Oneida | 41 min |
| Aug 5, 5:02 PM MDT | Special Weather Statement | PIH | Cassia | 43 min |
| Aug 5, 5:38 PM MDT | Special Weather Statement | PIH | Bear Lake, Franklin | 67 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.